# SDR SWAA980806

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Engine: Ge CFM563B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Part number: 332A1000
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: T
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAILED CLIIMBING THROUGH 31,000, AIRCRAFT RETURN TO DAL MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND ACCY GEARBOX FAILURE WITH DAMAGE TO RT T/B COWLING AND R/T INBD LANDING LIGHT LENS COVER.  REMOVED AND REPLACED NR 2 ENGINE AND R/T I/B LANDING LIGHT LENS PER BOEING MM.
